Mathematical Notes

, Volume 59, Issue 4, pp 400–404 | Cite as

On the hyperbolicity criterion for noncompact Riemannian manifolds of special type

  • A. G. Losev


In this paper we study the behavior of bounded harmonic functions on complete Riemannian manifolds (of a certain special type) depending on the geometry of the manifold.


Manifold Riemannian Manifold Harmonic Function Complete Riemannian Manifold Noncompact Riemannian Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. T. Anderson, “The Dirichlet problem at infinity for manifolds with negative curvature,”J. Differential Geom.,18, 701–722 (1983).MATHMathSciNetGoogle Scholar
  2. 2.
    D. Sullivan, “The Dirichlet problem at infinity for a negatively curved manifolds,”J. Differential Geom.,18, 722–732 (1983).MathSciNetGoogle Scholar
  3. 3.
    S. T. Yau, “Nonlinear analysis in geometry,”L'Enseignement Mathématique,33, 109–158 (1987).MATHGoogle Scholar
  4. 4.
    A. G. Losev, “Some Liouville-like theorems on Riemannian manifolds of special type,”Izv. Vyssh. Uchebn. Zaved. Mat., [Soviet Math. J. (Iz. VUZ)], No. 12, 15–24 (1991).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • A. G. Losev
    • 1
  1. 1.Volgograd State UniversityUSSR

Personalised recommendations